# SDR BAGA2025092300004

- Difficulty date: March 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N220BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55202
- Aircraft time: 6,275 hours, 2,752 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRANSITORY FUME SMELL ON INITIAL DESCENT (OIL). CYCLED COWL A/I ON MEMENTARILY AND SMELL WENT AWAY. PERFORMED GVI. NO DEFECTS NOTED. THERE WAS NO EMERGENCY DECLARED, AND NO ONBOARD MEDICAL ATTENTION NEEDED FOR PAX OR CREW. SIMILAR DEFECT CAME UP ON 3/25/2025 WHICH WAS ALSO A SDR SUBMITTED.
